NIKP-Zolpidem

NIKP-Zolpidem Overdosage

zolpidem

Manufacturer:

Nichi-Iko

Distributor:

DKSH
Full Prescribing Info
Overdosage
Symptoms: Disturbances of consciousness ranging from somnolence to coma have been reported after overdose of zolpidem tartrate in monotherapy. Furthermore, severe sypmtoms such as central nervous system depression, hypotension, respiratory depression, and apnea may develop.
Treatment: Respiration, pulse, and blood pressure should be monitored and appropriate therapeutic measures (e.g., induction of emesis, gastric lavage, administration of adsorbents or laxatives, transfusion, airway management) should be taken. Furthermore, if overdose of this drug is confirmed or suspected and flumazenil (a benzodiazepine receptor antagonist) is to be used as a treatment, precautions for using flumazenil (e.g., contraindications, careful administration, and drug interactions) must be read in advance. It should be noted this drug is not dialyzable.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in